# SDR 5APR20120120107

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N547AF
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 5,864 hours, 5,883 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,699 hours, 5,722 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: 2891
- Condition: Faulty
- Location: Ehsi
- Part time: 3,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EHSI WAS REPORTED AS INOPERATIVE.  THE EHSI DISPLAY WAS FOUND TO BE FAULTY.  THE EHSI DISPLAY WAS R & R USING A SERVICEABLE UNIT OF THE SAME PN IAW AMM12-A-34-26-02-00A-920A-A.  THE SYS OPERATIONALLY CHECKED GOOD IAW AMM 12-A-34-26-00-00A-903A-A.
